# SDR DALA2022092106232

- Difficulty date: September 17, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 6,541 hours, 3,120 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR SLIDE BOTTLE PRESSURE LOW. REMOVED R2 DOOR SLIDE IAW A220 WORKCARD 2563-4006. 377339 OK TO INSTALL R2 DOOR SLIDE. (LP# 7877926)
